Basic Care Ibuprofen Tablets

$6.15$8.65 (as of October 14, 2019, 4:18 am)

Compare to Advil active ingredient
Pain reliever/fever reducer
For adults and children 12 years and over

SKU: N/A Category:

Description

Compare to Advil® active ingredient. Ibuprofen Tablets 200 mg active ingredient is 200 mg of ibuprofen, pain reliever/fever reducer and a nonsteroidal anti-inflammatory drug (NSAID) for adults and children 12 years and over. These coated tablets temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps. This product is gluten free.
Compare to Advil active ingredient
Pain reliever/fever reducer
For adults and children 12 years and over
Temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps
Gluten Free

Reviews

There are no reviews yet.

Be the first to review “Basic Care Ibuprofen Tablets”

Your email address will not be published.

This site uses Akismet to reduce spam. Learn how your comment data is processed.